# SDR HEEA080442

- Difficulty date: July 9, 2002
- Submitted: July 22, 2002
- Operation: Air carrier
- Aircraft: N102PH
- Make and model: Bell 212
- Aircraft serial: 30899
- System (JASC): 7603 · Power Lever
- Part: Bearing
- Part number: MS0276474
- Condition: Worn
- Location: Bellcrank
- Component: Bellcrank
- Component part number: 212060740001
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

WORN BEARING P/N MS027647-4. REPLACED BEARING AND RETURNED TO SERVICE.
